MAUDE Adverse Event Report: COOK INC SAFE-T-J AMPLATZ EXTRA-STIFF SUPPORT WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC SAFE-T-J AMPLATZ EXTRA-STIFF SUPPORT WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number G03565
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/13/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field for section was not populated due to a technical limitation.Section product code: dqx.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that when the physician attempted to remove the introducer (the procedure was abandoned for physiological reasons), the nylon split and the amplatz coils began to unravel.The devices were removed as a unit, no fragments were left in the patient, and there were no injuries or additional procedures reported.It was further confirmed that the coating was torn and the coil was elongated.

Brand Name
SAFE-T-J AMPLATZ EXTRA-STIFF SUPPORT WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7894603
Report Number1820334-2018-02978
Device Sequence Number183152
Product Code DQX
UDI-Device Identifier00827002035652
UDI-Public(01)00827002035652(17)200109(10)5527006
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2020
Device Model NumberG03565
Device Catalogue NumberTHSCF-35-180-3-AES
Device Lot Number5527006
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2018
Initial Report FDA Received Date09/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1